# SDR USAA2011110100001

- Difficulty date: September 16, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N678AW
- Make and model: Airbus A320-232
- Aircraft serial: 2482
- Aircraft time: 23,389 hours, 8,500 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132622
- Part serial: 1FHCJ
- Condition: Faulty
- Location: Nr 1 Radar
- Part time: 25,075 hours, 10,059 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SPECIAL ITEM "SMOKE IN CABIN" JOB CARD 26L00021001 REQUIRED.  ACCOMPLISHED JOB CARD # 26L00021001.  BASED ON JOB CARD 26L00021001, SOURCE OF ODOR IS THE NR 1 RADAR TRANSCEIVER.  LOGPAGE 7565979:  RADAR INOPERATIVE.  REMOVED AND REPLACED RADAR TRANCEIVER PER AMM 34-41-33.  SHOP TEARDOWN REPORT STATES "NO TROUBLE FOUND".
